# SDR CALA2015081100659

- Difficulty date: August 9, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 59,424 hours, 14,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVEN NR 1 HAD FOREIGN SUBSTANCE LEFT INSIDE OVEN BY PREVIOUS FLIGHT.  WHEN OVEN WAS USED, HEAVY SMOKE RESULTED.  CB`S WERE PULLED & EXTINGUISHER DISCHARGED INTO OVEN.  SMOKE SUBSIDED.  OVEN 411 REMOVED CONTAMINATED, WITH FOOD, METAL TRAY INSERT.  OVEN OPERATIONS CHECKED GOOD AFTER 10 MINS OPERATION.  NO SMOKE & OK TO CONTINUE.
